# SDR CALA2010030800070

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STA 400 BETWEEN STRINGERS 8LT AN D 9LT INSTALLED FRAME REPAIR PER EA5310-04498, SEE ATTACHED HEAT TREAT FORMS AND 44.0008 FORMS FOR C/W.
